# SDR UALA2009011900196

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 60,301 hours, 22,251 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS ARE INOP.  REPLACED AFT EEL FLOOR LIGHTING PLUG IN STRIP.  CLEANED SOCKETS BULLNOSE LIGHTS.  CHECKS OK.
